# SDR UIEA2012062800291

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 7,442 hours, 1,448 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Inoperative
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, PRIOR TO DEPARTURE, CREW INADVERTENTLY DEPLOYED THE OXYGEN SYSTEM.  MAINTENANCE SECURED ALL OXYGEN MASKS, RESET OXYGEN SYSTEM. UNABLE TO CLOSE SEATS 16DG & 60 DEG OXYGEN PANELS,  PANELS SECURED AND SEATS BLOCKED ACCORDINGLY. OPEN
